# SDR NWAA070656740

- Difficulty date: February 22, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N640US
- Make and model: Boeing 747251F
- Aircraft serial: 23888
- Aircraft time: 73,428 hours, 15,861 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Fire Protection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT, NACELLE TEMP INDICATOR FLUCTUATING CAUSING FIRE WARNING BELL TO SOUND AND FIRE WARNING LIGHTS TO ILLUMINATE, AND WIND MILLING OIL PRESSURE.  SHUT DOWN NR 1 ENGINE DUE TO INTERMITTENT FIRE WARNING ON LOOP A, B LOOP IS INOP (ALREADY ON MEL).  DECISION WAS MADE TO DIVERT TO MSP, AND LANDING WAS UNEVENTFUL.  MAINTENANCE FOUND PULLED OR BROKEN WIRES, AND OTHER WIRES ARE TOO LONG FOR PLUG.  REMOVED AND REPLACED PLUG D0017J.  ALSO FOUND FORWARD DUCT ASSEMBLY SEALS, AND MUSCLE LINE ON PYLON VALVE (PRSOV) LEAKING.  REMOVED AND REPLACED SEALS AND PYLON VALVE.  ALSO, REMOVED AND REPLACED NR 1 ENGINE OUTBOARD FIRE EXTINGUISHING BOTTLE.  OPERATIONAL CHECKED GOOD, AND AIRCRAFT RETURNED TO SERVICE.
